# SDR 20010305CW010

- Difficulty date: August 14, 2000
- Submitted: March 5, 2001
- Operation: Air carrier
- Aircraft: N222WK
- Make and model: Cessna T337B
- Aircraft serial: 3370696
- Engine: Cont TSIO360A
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 6493684A1
- Part serial: B250007BR
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL PUMP LEAKS THROUGH OUTLET PORT, WITH FUEL SELECTOR VALVE IN ON POSITION, WITH HIGHWING TANK CONNECTED TO FUEL PUMP INLET PORT, THE NONE DRIVEN FUEL PUMP LEAKS REGARDLESS THE MIXTURE LEVER POSITION.  WITH MIXTURE LEVER IN IDLE CUT OFF, THE FUEL FLOW IS THE SAME AS IN FULL RICH.  3 TO 4MM/0.012IN TO 0.016ING/  AWAY FROM THE IDLE CUT OFF STOP, THERE IS THE LOWES FUEL FLOW.
